# SDR IPXA09M57367

- Difficulty date: August 26, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 54,802 hours, 10,302 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055507
- Part serial: 48439
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C SHARP DENT ON LEFT I/B FLAP LOWER SKIN, NEAR STA XIFH 203.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLERS IAW UPS EO MD11-5750-34930-A AND SAA EA 011-5753-01-A2008.
